Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Constructions controlees de champs de Reeb et applications

Vincent Colin and Ko Honda

Geometry & Topology 9 (2005) 2193–2226
Bibliography
1 F Bourgeois, V Colin, Homologie de contact des variétés toroïdales, Geom. Topol. 9 (2005) 299 MR2116317
2 D Calegari, The geometry of $\mathbb{R}$–covered foliations, Geom. Topol. 4 (2000) 457 MR1800151
3 D Calegari, Foliations with one-sided branching, Geom. Dedicata 96 (2003) 1 MR1956833
4 D Calegari, Promoting essential laminations, Invent. Math. 166 (2006) 583 MR2257392
5 V Colin, Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
6 V Colin, Recollement de variétés de contact tendues, Bull. Soc. Math. France 127 (1999) 43 MR1700468
7 V Colin, Sur la torsion des structures de contact tendues, Ann. Sci. École Norm. Sup. $(4)$ 34 (2001) 267 MR1841879
8 V Colin, Chirurgies de Dehn admissibles dans les variétés de contact tendues, Ann. Inst. Fourier (Grenoble) 51 (2001) 1419 MR1860671
9 V Colin, Une infinité de structures de contact tendues sur les variétés toroïdales, Comment. Math. Helv. 76 (2001) 353 MR1839351
10 V Colin, Structures de contact tendues sur les variétés toroïdales et approximation de feuilletages sans composante de Reeb, Topology 41 (2002) 1017 MR1923997
11 V Colin, E Giroux, K Honda, On the coarse classification of tight contact structures, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 109 MR2024632
12 V Colin, E Giroux, K Honda, Finitude homotopique et isotopique des structures de contact tendues, in preparation
13 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
14 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
15 Y M Eliashberg, W P Thurston, Confoliations, University Lecture Series 13, American Mathematical Society (1998) MR1483314
16 S R Fenley, Foliations, topology and geometry of 3–manifolds: $\bold R$-covered foliations and transverse pseudo–Anosov flows, Comment. Math. Helv. 77 (2002) 415 MR1933786
17 S Fenley, L Mosher, Quasigeodesic flows in hyperbolic 3–manifolds, Topology 40 (2001) 503 MR1838993
18 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
19 D Gabai, Foliations and the topology of 3–manifolds II, J. Differential Geom. 26 (1987) 461 MR910017
20 D Gabai, Foliations and the topology of 3–manifolds III, J. Differential Geom. 26 (1987) 479 MR910018
21 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. $(2)$ 130 (1989) 41 MR1005607
22 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
23 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
24 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
25 H Hofer, M Kriener, Holomorphic curves in contact dynamics, from: "Differential equations: La Pietra 1996 (Florence)", Proc. Sympos. Pure Math. 65, Amer. Math. Soc. (1999) 77 MR1662750
26 H Hofer, K Wysocki, E Zehnder, Unknotted periodic orbits for Reeb flows on the three-sphere, Topol. Methods Nonlinear Anal. 7 (1996) 219 MR1481697
27 H Hofer, K Wysocki, E Zehnder, Finite energy foliations of tight three-spheres and Hamiltonian dynamics, Ann. of Math. $(2)$ 157 (2003) 125 MR1954266
28 K Honda, Gluing tight contact structures, Duke Math. J. 115 (2002) 435 MR1940409
29 K Honda, W H Kazez, G Matić, Tight contact structures and taut foliations, Geom. Topol. 4 (2000) 219 MR1780749
30 K Honda, W H Kazez, G Matić, Convex decomposition theory, Int. Math. Res. Not. (2002) 55 MR1874319
31 K Honda, W H Kazez, G Matić, On the Gabai–Eliashberg–Thurston theorem, Comment. Math. Helv. 79 (2004) 502 MR2081724
32 S Makar-Limanov, Tight contact structures on solid tori, Trans. Amer. Math. Soc. 350 (1998) 1013 MR1401526
33 L Mosher, Laminations and flows transverse to finite depth foliations I: branched surfaces and dynamics, preprint
34 S P Novikov, The topology of foliations, Trudy Moskov. Mat. Obšč. 14 (1965) 248 MR0200938
35 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
36 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
37 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
38 R Roberts, Taut foliations in punctured surface bundles I, Proc. London Math. Soc. $(3)$ 82 (2001) 747 MR1816696
39 R Roberts, Taut foliations in punctured surface bundles II, Proc. London Math. Soc. $(3)$ 83 (2001) 443 MR1839461
40 S Schwartzman, Asymptotic cycles, Ann. of Math. $(2)$ 66 (1957) 270 MR0088720
41 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443
42 W Thurston, Three-manifolds, foliations and circles I arXiv:math.GT/9712268
43 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. $($N.S.$)$ 6 (1982) 357 MR648524